# SDR FDEA201909142241

- Difficulty date: September 14, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 57,535 hours, 25,804 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8062551
- Part serial: 2242711
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 13,620 hours, 3,431 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PDIS  958   72-00  6611  14SEP19  TLH  OPEN  U  LOGPAGES: 3112691 DURING TAKEOFF RIGHT ENGINE DID NOT REACH FULL POWER. LEFT ENGINE 1.6 EPR RIGHT ENGINE 1.3 EPR. AFTER TAKEOFF RIGHT ENGINE REMAINED AT REDUCED POWER UNTIL LANDING. RIGHT POWER MATCHED LEFT AT SETTINGS LOWER THAN APPROX 1.3 EPR. FACT 15SEP19 00:20 TLH REPLACED #2 ENG FUEL GOVERNOR REF MM 73-21-01-4-4 LEAK/OPS CHECK GOOD.
